# SDR QXEA200300817

- Difficulty date: July 9, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 3,661 hours, 4,260 cycles
- Engine: Pwc PW150A
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Shim
- Condition: Missing
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - HORIZONTAL STABILIZER TO VERTICAL STABILIZER FORWARD LEFT CONNECTION POINT SHIMS/SPACERS COMPLETELY EXTRUDED/MISSING. REPAIRED IAW SRM 51-23-00 AND RD 8/4-55-094.
